# SDR 04FDEA02139

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER NR 9 STRINGER END FOUND CRACK AT INSIDE ACCESS PANEL 538AB. REPAIR SPLICE ANGLE FABRICATED AS PER SRM 57-20-00, VOLUME I;   NEW STRINGER AND SPLICE ANGLES INSTALLED AS PER SRM 57-20-00, VOLUME I.
